Life sciences · Journal article
Frontiers in Psychiatry · October 27, 2026
No summary has been generated for this record yet. What follows is drawn from its source metadata only.
Journal article.
No findings were extractable from the material analysed.
Safety was not reported in the material analysed. Check the source before drawing any conclusion about harm.
The source did not state who this applies to in practice.
Graded across the dimensions that decide whether you should act, each from what the source actually supports. There is no single score, and where a dimension was not assessed it says so.
This record has not been graded across any dimension yet. Treat the label above as provisional and read the source.
What is missing. This record has no bottom line, key findings, reported figures, evidence dimensions. That is a gap in the analysis, not a judgement about the study.
Thyroid dysfunction is a common adverse event during pembrolizumab therapy, but severe hypothyroidism accompanied by acute neuropsychiatric symptoms is rare. We present the case of a 78-year-old woman with metastatic colorectal cancer who developed agitation, hallucinations, and confusion three months after initiation of Pembrolizumab. Evaluation revealed profound hypothyroidism (TSH 37.9 mU/L, free T3 <0.60 pmol/L and free T4 <0.5 pmol/L) and moderate hyponatremia without acute findings on neuroimaging. Levothyroxine therapy led to complete remission of neuropsychiatric symptoms, and pembrolizumab was safely restarted with close monitoring and no recurrence. This case underscores the importance of assessing thyroid function in acute psychiatric presentations during immune checkpoint inhibitor therapy and supports cautious rechallenge after stabilization. Severe hypothyroidism was considered a major contributor, although a multifactorial delirium, including the contribution of hyponatremia and the absence of CSF/EEG evaluation, cannot be excluded.